FIND THE ANSWERS

What symptoms should I expect while tapering off high doses of multiple psych meds?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • What symptoms should I expect while tapering off high doses of multiple psych meds?


Answers

Weaning from corticosteroids Because they suppress the ="explain ... how to safely wean from high doses of ... dose while maintaining the ...
Read more
Positive: 72 %
What to Expect Weaning off ... gain/water retention associated with the pred i had while on the higher dose. ... I'm tapering off ...
Read more
Positive: 69 %

More resources

Tips for tapering off ... The initial dose of Lamictal XR should match ... I have been having all of the above withdrawal symptoms while tapering ...
Read more
Positive: 72 %
You would be doing yourself a huge favor by tapering off of the Norco. Suboxone should be ... while still weaning off ... High Online. Comes with doses ...
Read more
Positive: 67 %
Prednisone Withdrawal Symptoms: ... I am currently tapering off from several months of ... and said I should take the high dose longer and do a shorter ...
Read more
Positive: 53 %
Protracted withdrawal symptoms from benzodiazepines ... high levels of anxiety, even while ... symptoms are not inevitable if dose tapering is ...
Read more
Positive: 30 %

Show more results